Skip Navigation
Skip to contents

ACC : Acute and Critical Care

OPEN ACCESS
SEARCH
Search

Search

Page Path
HOME > Search
3 "Sung Ho Kim"
Filter
Filter
Article category
Keywords
Publication year
Authors
Erratum
Spontaneous Lumbar Artery Bleeding and Retroperitoneal Hematoma in a Patient Treated with Continuous Renal Replacement Therapy
Jin Kyung Park, Sung Ho Kim, Hee Jin Kim, Duk Hyun Lee
Korean J Crit Care Med. 2016;31(1):71-71.   Published online February 29, 2016
DOI: https://doi.org/10.4266/kjccm.2016.31.1.71
Corrects: Acute Crit Care 2015;30(4):318
  • 4,169 View
  • 60 Download
PDF
Case Reports
Vascular Surgery/Nephrology
Spontaneous Lumbar Artery Bleeding and Retroperitoneal Hematoma in a Patient Treated with Continuous Renal Replacement Therapy
Jin Kyung Park, Sung Ho Kim, Hee Jin Kim, Duk Hyun Lee
Korean J Crit Care Med. 2015;30(4):318-322.   Published online November 30, 2015
DOI: https://doi.org/10.4266/kjccm.2015.30.4.318
Correction in: Acute Crit Care 2016;31(1):71
  • 7,075 View
  • 88 Download
  • 2 Crossref
AbstractAbstract PDF
Rupture of the lumbar artery is usually associated with trauma but rarely has been reported in association with anticoagulation. We present a 71-year-old man who developed spontaneous rupture of the lumbar artery leading to a retroperitoneal hematoma while receiving continuous renal replacement therapy (CRRT). The bleeding was confirmed by computed tomography and angiography and was controlled successfully using selective angiographic embolization. We suggest that spontaneous retroperitoneal bleeding should be considered in a case of sudden decrease in hemoglobin in a CRRT patient.

Citations

Citations to this article as recorded by  
  • Transcatheter Arterial Embolization of Spontaneous Soft Tissue Hematomas: A Systematic Review
    Lahoud Touma, Sarah Cohen, Christophe Cassinotto, Caroline Reinhold, Alan Barkun, Vi Thuy Tran, Olivier Banon, David Valenti, Benoit Gallix, Anthony Dohan
    CardioVascular and Interventional Radiology.2019; 42(3): 335.     CrossRef
  • Three cases of spontaneous lumbar artery rupture in hemodialysis patients
    Na Kyoung Hwang, Harin Rhee, Il Young Kim, Eun Young Seong, Dong Won Lee, Soo Bong Lee, Ihm Soo Kwak, Chang Won Kim, Sang Heon Song
    Hemodialysis International.2017;[Epub]     CrossRef
A Case of Uremic Pericarditis and Cardiac Tamponade That Developed after Ethylene Glycol Poisoning: A Case Report
Ki Ju Kim, Jung Gil Park, Han Jun Ryu, Yeoun Su Jung, Sung Ho Kim, Bong Ryeol Lee, Byung Chun Jung, Hyun Jae Kang
Korean J Crit Care Med. 2010;25(3):176-181.
DOI: https://doi.org/10.4266/kjccm.2010.25.3.176
  • 2,917 View
  • 108 Download
  • 1 Crossref
AbstractAbstract PDF
Ethylene glycol is commonly incorporated into automotive antifreeze agents and a variety of other commercial products. Ethylene glycol poisoning can cause life-threatening metabolic acidosis, cardiopulmonary failure, and renal failure that may be fatal. We present an unusual case of a patient who ingested a large amount of ethylene glycol for the purpose of suicide and developed multiorgan damage, including acute renal failure followed by uremic pericarditis and cardiac tamponade. This unusual complication was effectively managed with echocardiography-guided percutaneous pericardiocentesis and continuous catheter drainage for 3 days. After intensive hemodialysis and supportive care, the patient made a good recovery with near normal cardiac and renal function. Physicians should be aware of the possibility of acute pericarditis and cardiac tamponade in cases of acute renal failure caused by ethylene glycol poisoning.

Citations

Citations to this article as recorded by  
  • Deneysel Etilen Glikol Zehirlenmesi Oluşturulan Ratlarda Myokardiyal Etkilerin Araştırılması*,**
    Burak DOĞAN, Vehbi GÜNEŞ
    Erciyes Üniversitesi Veteriner Fakültesi Dergisi.2020; 17(3): 275.     CrossRef

ACC : Acute and Critical Care